RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 70–76 (Mi umn4354)  

Cauchy problems with multiple characteristics in spaces of regular distributions

M. S. Baouendi, Ch. Goulaouic


Full text: PDF file (393 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 72–78

Bibliographic databases:

UDC: 519.9
MSC: 47D09, 35B65, 35A05, 14J70, 47F05, 46A03
Received: 10.10.1973

Citation: M. S. Baouendi, Ch. Goulaouic, “Cauchy problems with multiple characteristics in spaces of regular distributions”, Uspekhi Mat. Nauk, 29:2(176) (1974), 70–76; Russian Math. Surveys, 29:2 (1974), 72–78

Citation in format AMSBIB
\Bibitem{BaoGou74}
\by M.~S.~Baouendi, Ch.~Goulaouic
\paper Cauchy problems with multiple characteristics in spaces of regular distributions
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 70--76
\mathnet{http://mi.mathnet.ru/umn4354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492754}
\zmath{https://zbmath.org/?q=an:0296.35017|0304.35020}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 72--78
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003851}


Linking options:
  • http://mi.mathnet.ru/eng/umn4354
  • http://mi.mathnet.ru/eng/umn/v29/i2/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:120
    Full text:54
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019